Das Pnichinproblem in Fastriemannschen Finslerschen Mannigfaltigkeiten.
Manuscripta mathematica, Tome 4 (1971), pp. 341-350
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1971__4_154052,
author = {J\"urgen Kern},
title = {Das {Pnichinproblem} in {Fastriemannschen} {Finslerschen} {Mannigfaltigkeiten.}},
journal = {Manuscripta mathematica},
pages = {341--350},
year = {1971},
volume = {4},
zbl = {0211.24801},
url = {http://geodesic.mathdoc.fr/item/MM2_1971__4_154052/}
}
Jürgen Kern. Das Pnichinproblem in Fastriemannschen Finslerschen Mannigfaltigkeiten.. Manuscripta mathematica, Tome 4 (1971), pp. 341-350. http://geodesic.mathdoc.fr/item/MM2_1971__4_154052/